Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 227, NWS Shreveport, LA

August 6, 20164 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Aug 6, 2016, 4:16 PM CDT for 4 parishes in Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 4:16 PM CDT (21:16 UTC)
Expired
Aug 6, 2016, 5:15 PM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 97 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1625 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WUUS54 KSHV 062116
SVRSHV
LAC013-049-069-127-062215-
/O.NEW.KSHV.SV.W.0227.160806T2116Z-160806T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
416 PM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  NORTHEASTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 515 PM CDT

* AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES
  SOUTHWEST OF JONESBORO...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GOLDONNA...SALINE...CALVIN AND CHESTNUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3206 9306 3222 9298 3214 9265 3189 9279
TIME...MOT...LOC 2115Z 294DEG 6KT 3210 9294 

HAIL...0.75IN
WIND...60MPH
 
$$

20
1 follow-up statement
043 
WWUS54 KSHV 062138
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
438 PM CDT SAT AUG 6 2016

LAC013-049-069-127-062215-
/O.CON.KSHV.SV.W.0227.000000T0000Z-160806T2215Z/
JACKSON LA-BIENVILLE LA-NATCHITOCHES LA-WINN LA-
438 PM CDT SAT AUG 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHEASTERN BIENVILLE...NORTHEASTERN
NATCHITOCHES AND NORTHWESTERN WINN PARISHES...

AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF JONESBORO...MOVING SOUTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOLDONNA AND CALVIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3204 9303 3221 9292 3214 9265 3189 9279
TIME...MOT...LOC 2138Z 294DEG 6KT 3208 9290 

HAIL...0.75IN
WIND...60MPH
 
$$

20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:58 PM CDT, 18 minutes earlier.

Area forecast discussion, Aug 6, 3:58 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
358 PM CDT SAT AUG 6 2016

.DISCUSSION...
With few exceptions, our heat index readings have dropped below
excess heat warning criteria. The heat advisory range is occurringat
this time and expected for us all once again tomorrow. While we
may be marginally close over our North closer to the weak surface
high and it's slightly drier air. All this is due to the increased
coverage of Thunderstorms and even a nocturnal boundary which
developed overnight and nosed into the area early this morning.
Radar shows this boundary somewhat dispersing now along I-49. The
weak front seems to be nosing into our area now from near DeQueen
to El Dorado and Bastrop. This feature may hold stationary as the
surface high is not expected to move much, but this cooler pool of
80 just to our North will hold up another day or so. The good news
is that the models are flashing with QPF, but as we keep this weak
shear axis pattern more rain around can be expected to hold into
the new work week. This environment of hot air being quickly
replaced by rain cooled 70s, means the wet micro burst potential
will remain. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  99  79  96 /  20  30  20  30
MLU  78  95  77  94 /  20  40  20  40
DEQ  76  98  77  94 /  20  30  20  30
TXK  78  98  77  94 /  20  40  20  30
ELD  77  95  77  92 /  20  40  20  30
TYR  79 100  79  99 /  20  20  20  30
GGG  78 100  78  99 /  20  30  20  30
LFK  78  99  78  98 /  10  30  20  30

&&

.SHV Watches/Warnings/Advisories...
AR...Heat Advisory until 7 PM CDT Sunday for ARZ050-051-059>061-
     070>073.

LA...Heat Advisory until 7 PM CDT Sunday for LAZ001>006-010>014-
     017>022.

OK...Heat Advisory until 7 PM CDT Sunday for OKZ077.

TX...Heat Advisory until 7 PM CDT Sunday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

24
Hazardous weather outlook, Aug 6, 12:34 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 PM CDT SAT AUG 6 2016

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124>126-136>138-149>152-
165-166-071745-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-
1234 PM CDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ARKANSAS...ADJACENT
SOUTHEAST OKLAHOMA AND FOR MOST OF EASTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TEMPERATURES AROUND 100 DEGREES...WHEN COMBINED WITH MODERATE
HUMIDITY WILL RESULT IN HEAT INDEX VALUES OF 105 TO 109 DEGREES
THIS AFTERNOON WITH A HEAT ADVISORY IS IN EFFECT. PRECAUTIONS
SHOULD BE TAKEN WHEN WORKING OR PLAYING OUTDOORS WITH BREAKS IN
THE SHADE...WATER AND IF POSSIBLE...IN AIR CONDITIONING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
THROUGH EARLY THIS EVENING. BRIEF HEAVY DOWNPOURS WITH GUSTY WINDS
AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALL BE POSSIBLE IN
THE STRONGER STORMS. IF THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE NEW
WEEK AND SLOWLY DIMINISH TO ISOLATED BY LATE WEEK. IN ADDITION
AFTERNOON HEAT INDEX VALUES WILL CONTINUE AT OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT.

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ153-167-071745-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SHELBY-
1234 PM CDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA
AND EXTREME DEEP EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TEMPERATURES NEAR 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL
RESULT IN HEAT INDEX VALUES AROUND 110 DEGREES THIS AFTERNOON WITH
AN EXCESSIVE HEAT WARNING IN EFFECT. PRECAUTIONS SHOULD BE TAKEN
WHEN WORKING OR PLAYING OUTDOORS. SEEK FREQUENT BREAKS IN THE
SHADE WITH WATER AND IF POSSIBLE AIR CONDITIONING.

SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH EARLY THIS
EVENING. BRIEF HEAVY DOWNPOURS...GUSTY WINDS AND DANGEROUS CLOUD
TO GROUND LIGHTNING WILL BE POSSIBLE IN THE STRONGER STORMS. IF
THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE FOR SUNDAY AND INTO
NEXT WEEK...INCREASING A BIT IN COVERAGE. IN ADDITION...HEAT
INDEX VALUES WILL CONTINUE TO APPROACH 110 DEGREES DURING THE
AFTERNOON HOURS AT LEAST THROUGH THIS WEEKEND. SOME PRECAUTIONS
FOR HEAT WILL REMAIN AS THE AFTERNOON THUNDERSTORM COVERAGE SLOWLY
DECREASE BY LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT.

24

In the hours before

Special weather statement, Aug 6, 3:08 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT SAT AUG 6 2016

LAZ010-017-018-062100-
DE SOTO LA-SABINE LA-NATCHITOCHES LA-
308 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE SOTO...WEST
CENTRAL NATCHITOCHES AND NORTH CENTRAL SABINE PARISHES UNTIL 400 PM
CDT...

AT 307 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CONVERSE...OR 12 MILES SOUTH OF MANSFIELD...MOVING SOUTHEAST AT
5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAK GROVE...PLEASANT HILL...PELICAN AND BELMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3184 9374 3194 9366 3184 9333 3168 9350
TIME...MOT...LOC 2007Z 318DEG 6KT 3185 9365

20
Special weather statement, Aug 6, 3:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 PM CDT SAT AUG 6 2016

LAZ001-002-TXZ126-062115-
BOSSIER LA-CADDO LA-MARION TX-
326 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...NORTHWESTERN
BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN MARION
COUNTIES UNTIL 415 PM CDT...

AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VIVIAN...OR 22 MILES SOUTHEAST OF ATLANTA...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VIVIAN...BENTON...OIL CITY...HOSSTON...BELCHER...GILLIAM...DIXIE...
ALDEN BRIDGE...CAVETT AND ROCKY MOUNT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3288 9406 3288 9404 3291 9404 3295 9401
      3283 9355 3260 9372 3281 9411
TIME...MOT...LOC 2025Z 300DEG 19KT 3284 9395

20
Special weather statement, Aug 6, 3:28 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT SAT AUG 6 2016

ARZ050-051-060-062115-
HOWARD AR-HEMPSTEAD AR-SEVIER AR-
328 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOWARD...
SOUTHEASTERN SEVIER AND NORTHWESTERN HEMPSTEAD COUNTIES UNTIL 415 PM
CDT...

AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOCKESBURG...OR 11 MILES NORTHWEST OF MINERAL SPRINGS...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NASHVILLE...MINERAL SPRINGS...LOCKESBURG...TOLLETTE...BEN LOMOND...
SARATOGA...OAK GROVE...MCNAB...BROWNTOWN...SILVER RIDGE...
BELLVIEW AND BRIGHT STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3399 9370 3366 9383 3374 9395 3375 9396
      3375 9398 3391 9423 3399 9414 3401 9382
TIME...MOT...LOC 2028Z 300DEG 19KT 3395 9410

20
Special weather statement, Aug 6, 3:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 PM CDT SAT AUG 6 2016

ARZ070-TXZ097-112-062130-
MILLER AR-CASS TX-BOWIE TX-
346 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER...
SOUTHEASTERN BOWIE AND NORTHEASTERN CASS COUNTIES UNTIL 430 PM CDT...

AT 345 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REDWATER...OR 7 MILES WEST OF WAKE VILLAGE...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...NASH...HOOKS...REDWATER...MAUD...
RED LICK...MANDEVILLE...GENOA...LEARY...DOMINO...
FERGUSON AND PLEASANT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3331 9435 3348 9431 3353 9389 3320 9395
TIME...MOT...LOC 2045Z 274DEG 9KT 3338 9424

20
Special weather statement, Aug 6, 3:55 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT SAT AUG 6 2016

LAZ012-018-062145-
NATCHITOCHES LA-BIENVILLE LA-
355 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIENVILLE AND NORTH
CENTRAL NATCHITOCHES PARISHES UNTIL 445 PM CDT...

AT 354 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF JONESBORO. THIS STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SALINE...LUCKY...ASHLAND...CASTOR...BIENVILLE...
CHESTNUT AND FRIENDSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3215 9283 3215 9293 3212 9293 3211 9292
      3204 9307 3230 9319 3234 9295
TIME...MOT...LOC 2054Z 069DEG 1KT 3224 9300

20
Special weather statement, Aug 6, 3:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT SAT AUG 6 2016

LAZ018>020-062145-
NATCHITOCHES LA-WINN LA-GRANT LA-
357 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATCHITOCHES...SOUTH
CENTRAL WINN AND CENTRAL GRANT PARISHES UNTIL 445 PM CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLFAX...OR 8 MILES NORTH OF LENA. THIS STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLFAX...MONTGOMERY...DRY PRONG...ALOHA...BENTLEY AND LAKE IATT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3141 9267 3140 9268 3140 9270 3142 9268
      3143 9269 3145 9268 3144 9270 3145 9271
      3147 9271 3147 9269 3152 9272 3148 9276
      3147 9279 3161 9296 3181 9276 3144 9241
      3139 9266
TIME...MOT...LOC 2057Z 032DEG 3KT 3159 9276

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:09 PM CDTSpecial Weather StatementSHVCaddo51 min
Aug 6, 1:43 PM CDTSpecial Weather StatementSHVDe Soto47 min
Aug 6, 2:11 PM CDTSpecial Weather StatementSHVNatchitoches49 min
Aug 6, 3:08 PM CDTSpecial Weather StatementSHVSabine52 min
Aug 6, 3:26 PM CDTSpecial Weather StatementSHVBossier49 min
Aug 6, 3:55 PM CDTSpecial Weather StatementSHVBienville50 min
Aug 6, 3:57 PM CDTSpecial Weather StatementSHVGrant48 min
Aug 6, 5:19 PM CDTSpecial Weather StatementSHVWebster41 min
Aug 6, 5:42 PM CDTAreal Flood AdvisorySHVBienville, Bossier, Claiborne, Webster3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.